# SDR UIEA2025052900707

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,747 hours, 18,094 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R ENG FUEL FILT EICAS MESSAGE ILLUMINATED BRIEFLY TWICE ON CLIMB OUT.( ITEM 1: FOUND CONTAMINATION. REMOVED AND REPLACED RH FUEL FILTER & LK CHECK OK REF AMM 73-11-02.  /  LP 1902792 ITEM 7: REMOVED AND REPLACED LH ENG FUEL FILTER & LEAK CHECK GOOD OK PER AMM 73-11-02. REPLACED FILTER PER INSPECTION IN ITEM 1. CONTAMINATION FOUND. )
